# SDR UIEA2023050400399

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MAIN LANDING GEAR, SUPPORT AFT BEAM, BUSHING AFT FACE WITH CORROSION.( RH MLG, SUPPORT BEAM AFT TRUNNION BUSHINGS WERE REPLACED AND CORROSION WAS REMOVED PER CMM 57-54-33 / MXA EO TRE6757192. NO FURTHER DEFECTS NOTED )
